Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 162, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 12, 2016, 3:47 AM CDT for Jones County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2016, 3:47 AM CDT (08:47 UTC)
- Expired
- May 12, 2016, 4:20 AM CDT
- In force
- 33 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jones County, TX
The radar
The Dyess AFB radar (KDYX), 50 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 10:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2369 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.1
The text
As transmitted.
873
WUUS54 KSJT 120847
SVRSJT
TXC253-120930-
/O.NEW.KSJT.SV.W.0162.160512T0847Z-160512T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
347 AM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JONES COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 430 AM CDT
* AT 345 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST WEST OF ANSON...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ANSON AROUND 350 AM CDT.
HAWLEY AROUND 415 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
THE INTERSECTION OF US-180 AND FARM ROAD 600 AND TRUBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3275 9961 3273 9961 3260 9968 3252 9975
3272 10007 3293 9990
TIME...MOT...LOC 0845Z 306DEG 30KT 3276 9989
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
885
WWUS54 KSJT 120906
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
406 AM CDT THU MAY 12 2016
TXC253-120930-
/O.CON.KSJT.SV.W.0162.000000T0000Z-160512T0930Z/
JONES TX-
406 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL JONES COUNTY...
AT 406 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANSON...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HAWLEY AROUND 430 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
FORT PHANTOM HILL...FUNSTON...THE INTERSECTION OF US-
180 AND FARM ROAD 600 AND TRUBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3275 9961 3273 9961 3260 9968 3252 9975
3272 10007 3293 9990
TIME...MOT...LOC 0906Z 330DEG 11KT 3270 9983
HAIL...1.00IN
WIND...60MPH
$$526
WWUS54 KSJT 120920
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
420 AM CDT THU MAY 12 2016
TXC253-120929-
/O.CAN.KSJT.SV.W.0162.000000T0000Z-160512T0930Z/
JONES TX-
420 AM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JONES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3275 9961 3273 9961 3260 9968 3252 9975
3272 10007 3293 9990
TIME...MOT...LOC 0917Z 306DEG 30KT 3263 9972
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:01 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 12, 12:01 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service SAN ANGELO TX 1201 AM CDT THU MAY 12 2016 .AVIATION... /06Z TAFS/ Scattered thunderstorms will continue across the Big Country and further south through the early morning hours according to high res models. The KABI terminal may be affected during the next few hours, as storms are moving through Abilene. Also, thunderstorms may make it into the KSJT terminal between 09-13Z. Otherwise, have a VCTS at the the southern terminals. Stratus will develop by Thursday morning and have MVFR ceilings by 08Z to 11Z. && .PREV DISCUSSION... /issued 705 PM CDT WED MAY 11 2016/ AVIATION... /00Z TAFS/ Thunderstorms will continue across much of the Big Country this evening. The KABI terminal may be affected during the next few hours, but it looks like most of the convection will remain north and east of KABI. Additional thunderstorms are possible later tonight through the early morning at least indicated high res models. Going with TEMPO groups for TSRA at KABI/KSJT for a few hours. Otherwise, stratus will develop by Thursday morning and have MVFR ceilings by 08Z to 11Z. PREV DISCUSSION... /issued 313 PM CDT WED MAY 11 2016/ SHORT TERM... (Tonight and Thursday) Weak front has sagged into the northern Big Country this afternoon, with visible satellite showing the boundary draped across Haskell and Throckmorton Counties. Much drier behind the boundary, but ahead of the boundary low level instability is increasing with CAPE values above 3000 j/kg. Having said that, there has been healthy inhibition in place as well so far today. Not a lot upper support, so will depend on additional heating and convergence along the front to initiate convection. Will likely see the first storms develop later this afternoon across the Big Country near the frontal boundary, and perhaps farther south along an outflow boundary from last nights convection that looks to be laying north of Coleman and Brownwood. As inhibition continues to weaken, storms will begin to increase in coverage. Front is expected to stall, perhaps even push back north for a little while, and then start to move back south by around midnight. Models show more widespread convection developing along the front at this point and pushing south. Highest POP's will be across the Big Country overnight and then pushing south across the remainder of West Central Texas late tonight and into the day on Thursday. Chance POPS area wide on Thursday. Increased cloud cover and cooler air mass will lead to afternoon highs in the 70s and 80s. LONG TERM... (Thursday night and Wednesday) Rain chances will continue across much of West Central Texas through the extended forecast. A cold front that will move through much of the area Thursday, then stall somewhere across our southern counties Thursday night, aiding in continued shower and thunderstorm development. Exactly where this front stalls will dictate where the best PoPs will reside. At this point, the best PoPs look to be across our southern counties, with rain chances decreasing as you head north toward the Big Country. A few lingering storms will be possible Friday, especially across the Interstate 10 corridor. Highs on Friday will be near to slightly below seasonal normals, in the low to mid 80s. The next cold front will approach the northern Big Country Saturday morning, with an increasing chance of showers and thunderstorms. Some timing differences continue with this feature, but this front is forecast to slowly move through the area Saturday into Saturday night. This in combination with intermittent disturbances moving across the region in the southwest flow aloft, will bring a chance of showers and thunderstorms to much of the forecast area. Highs on Saturday will be mostly in the mid to upper 80s, while highs on Sunday will be in the mid 70s to lower 80s. At least scattered showers and thunderstorms will be possible for the first part of next week, as the region remains in southwest flow aloft. High will mainly be in the 80s with overnight lows mainly in the 60s. Daniels && .PRELIMINARY POINT TEMPS/POPS... Abilene 64 75 60 82 / 70 40 20 10 San Angelo 67 80 63 85 / 40 50 30 20 Junction 71 83 64 85 / 30 40 40 20 && .SJT Watches/Warnings/Advisories... None. && 99/99/21
Hazardous weather outlook, May 11, 3:04 PM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 304 PM CDT WED MAY 11 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-122015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 304 PM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS...SOME OF WHICH WILL BE STRONG TO SEVERE ...WILL DEVELOP ACROSS WEST CENTRAL TEXAS LATE THIS AFTERNOON AND TONIGHT. THE STORMS WILL BE MOST LIKELY ALONG AND NORTH OF INTERSTATE 20 FROM SWEETWATER TO ABILENE. LARGE DAMAGING HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL CONTINUE ON THURSDAY AND FRIDAY...AND THEN BECOME MORE WIDESPREAD OVER THE WEEKEND ONCE AGAIN. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.
In the hours before
Local storm report, May 12, 1:10 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
110 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL CLYDE 32.40N 99.50W
05/12/2016 E1.75 INCH CALLAHAN TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1600174
JOHNSONLocal storm report, May 12, 1:21 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
121 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 4 E DYESS AFB 32.42N 99.80W
05/12/2016 E1.00 INCH TAYLOR TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1600175
JOHNSONLocal storm report, May 12, 1:28 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
128 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL VIEW 32.34N 99.88W
05/12/2016 E1.50 INCH TAYLOR TX PUBLIC
&&
EVENT NUMBER SJT1600176
JOHNSONSpecial weather statement, May 12, 2:06 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
206 AM CDT THU MAY 12 2016
TXZ049-098-113-120745-
JONES TX-FISHER TX-HASKELL TX-
206 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES UNTIL 245 AM
CDT...
AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HAMLIN...
MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SAGERTON AROUND 230 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-180 AND RANCH ROAD 126...TUXEDO AND HITSON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3306 9977 3268 10010 3278 10032 3296 10026
3296 9999 3313 9999
TIME...MOT...LOC 0705Z 230DEG 35KT 3285 10010Special weather statement, May 12, 3:19 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
319 AM CDT THU MAY 12 2016
TXZ098-113-114-120915-
JONES TX-SHACKELFORD TX-HASKELL TX-
319 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHWESTERN SHACKELFORD AND JONES COUNTIES UNTIL 415 AM CDT...
AT 319 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ANSON...MOVING
EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
AVOCA AROUND 330 AM CDT.
NUGENT AROUND 340 AM CDT.
LUEDERS AROUND 345 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FUNSTON...THE
INTERSECTION OF US-180 AND FARM ROAD 600...TUXEDO...US-
380 NEAR THE HASKELL-
STONEWALL COUNTY LINE...BIG COUNTRY BAPTIST ASSEMBLY AND LAKE FORT
PHANTOM HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3292 9947 3253 9973 3282 10015 3285 10015
3296 10010 3296 9999 3317 9999 3322 9997
TIME...MOT...LOC 0819Z 275DEG 24KT 3281 9982Special weather statement, May 12, 3:23 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
323 AM CDT THU MAY 12 2016
TXZ140-120915-
BROWN TX-
323 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROWN COUNTY UNTIL
415 AM CDT...
AT 323 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MAY...OR 13
MILES NORTH OF EARLY...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BLANKET AROUND 340 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OWENS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3172 9896 3206 9914 3208 9896 3193 9882
3178 9872 3177 9872
TIME...MOT...LOC 0823Z 312DEG 28KT 3193 9889The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:06 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 39 min |
| May 11, 7:17 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 43 min |
| May 11, 7:18 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 42 min |
| May 11, 7:36 PM CDT | Severe Thunderstorm Warning | SJT | Jones | 39 min |
| May 11, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 47 min |
| May 11, 7:59 PM CDT | Areal Flood Advisory | SJT | Callahan, Coleman | 3 hr |
| May 11, 8:04 PM CDT | Special Weather Statement | SJT | Jones | 26 min |
| May 11, 8:33 PM CDT | Special Weather Statement | SJT | Jones | 42 min |
| May 11, 8:38 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 52 min |
| May 11, 8:46 PM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman | 3 hr |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 49 min |
| May 11, 9:28 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 47 min |
| May 11, 9:44 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 46 min |
| May 11, 10:12 PM CDT | Special Weather Statement | SJT | Runnels | 33 min |
| May 11, 10:24 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 66 min |
| May 11, 10:27 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 48 min |
| May 11, 11:00 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 45 min |
| May 11, 11:30 PM CDT | Special Weather Statement | SJT | Brown | 45 min |
| May 11, 11:39 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Taylor | 51 min |
| May 12, 12:19 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 56 min |
| May 12, 12:32 AM CDT | Areal Flood Advisory | SJT | Callahan, Jones, Shackelford, Taylor | 3 hr |
| May 12, 1:02 AM CDT | Severe Thunderstorm Warning | SJT | Taylor | 43 min |
| May 12, 1:05 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 40 min |
| May 12, 1:37 AM CDT | Severe Thunderstorm Warning | SJT | Taylor | 38 min |
| May 12, 1:39 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 51 min |
| May 12, 2:06 AM CDT | Special Weather Statement | SJT | Jones | 39 min |
| May 12, 2:16 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Haskell, Jones | 59 min |
| May 12, 2:24 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 36 min |
| May 12, 3:02 AM CDT | Flash Flood Warning | SJT | Fisher, Haskell, Jones | 3 hr |
| May 12, 3:19 AM CDT | Special Weather Statement | SJT | Jones | 56 min |
| May 12, 3:23 AM CDT | Special Weather Statement | SJT | Brown | 52 min |
| May 12, 4:05 AM CDT | Special Weather Statement | SJT | Fisher | 55 min |
| May 12, 4:15 AM CDT | Special Weather Statement | SJT | Jones | 60 min |
| May 12, 4:44 AM CDT | Flash Flood Warning | SJT | Callahan, Jones, Shackelford, Taylor | 5 hr |
| May 12, 5:01 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 44 min |
| May 12, 5:11 AM CDT | Special Weather Statement | SJT | Nolan | 49 min |
| May 12, 5:48 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 42 min |
| May 12, 6:10 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 50 min |
| May 12, 6:58 AM CDT | Special Weather Statement | SJT | Brown | 47 min |
| May 12, 9:11 AM CDT | Special Weather Statement | SJT | Llano | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.